Journal article icon

Journal article

Differential equations and asymptotic solutions for arithmetic Asian options: 'Black-Scholes formulae' for Asian rate calls

Abstract:

In this article, we present a simplified means of pricing Asian options using partial differential equations (PDEs). We first provide a concise derivation of the well-known similarity reduction and exact Laplace transform solution. We then analyse the problem afresh as a power series in the volatility-scaled contract duration, with a view to obtaining an asymptotic solution for the low-volatility limit, a limit which presents difficulties in the context of the general Laplace transform soluti...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S095679250800750X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
Volume:
19
Issue:
4
Pages:
353-391
Publication date:
2008-08-05
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:b2889536-3c66-4614-ae84-ea22a4d5e288
Source identifiers:
187992
Local pid:
pubs:187992
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP